# SDR ASAA2017021719864

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 32,989 hours, 10,085 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN DESCENT RT BLEED TRIP OFF LIGHT ILLUMINATED ENGINE ANTI-ICE WAS ON. WING ANTI ICE OFF. RT PACK TEMP INDICATED 26 DEGREES. GROUNDED - YES. ACCOMPLISHED FIM 36-10 TASK 801 STEP 15 PASSES ALL TESTS WITH ENGINE RUN. RT ENG BLEED TRIP OFF LITE ADVISORY SYSTEM OPS CHECK GOOD. NO HISTORY 30 DAYS.
